|Lexiva and combivir
Nov 13, 2004
My doctor has prescribed lexiva and combivir, twice daily, as my initial treatment. Is this a 'normal' first treatment option? What side effects should I be concerned with?
| Response from Dr. Pierone
This is a normal treatment option and should work well. The main side effects to be on the lookout for are AZT (in Combivir) induced nausea, headache, or anemia. Lexiva can cause nausea and diarrhea. There is a trend towards use of once daily therapy in HIV infection in order to facilitate adherence, but many people do well on twice daily therapy. Good luck!
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.